OUT OF STOCK

Best Price*  ₹ 27.60
MRP ₹34.50
(Inclusive of all taxes) * Mkt: Svizera Healthcare * Country of Origin: India * Delivery charges if applicable will be applied at checkout



PRODUCT DETAILS

    Net Qty
    1
    Item Weight
    75
    Ingredient
    CHLORPHENIRAMINE 2MG+PARACETAMOL(ACETAMINOPHEN) 125MG+PHENYLEPHRINE 5MG+SODIUM CITRATE 60MG
    Hsn Code
    30049099
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright© 2021. All Rights Reserved.